advertisement
Question
Posted by: me | 2008/09/08

Iregular periods

I' ve been on the pill (femoden ed) for almost a year and the half. the reason was to bring my period to be regular not prevention. my period was normal all this time and I got used to take them the way they were keeping me regular. End of July i decided to stop using them and now I see blood every day, i don' t know weather its period or its just spotting and i have some pain like mestruation pain. The blood is not heavy but I hate the feeling that i might have an accident and be embarassent of not knowing when i' m suppose to expect my period and be ready for them. Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageTeen expert

Hi,

please post your question to our GynaeDoc here at Health24

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Kman | 2008/09/08

Hi There,

I would suggest that you go and see your GP. Your GP is best equipped to deal with this. I know it might be a bit embarassing to see your GP about matters like this but in the long run it could probably save you alot of trouble.

Best of luck!

Reply to Kman

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement